# SDR COMA0060436

- Difficulty date: May 17, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 5,067 hours, 5,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Part time: 5,067 hours, 5,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL BETWEEN LBL 9 AND LBL 18 AT FS 484.0 HAS A CRACK EXTENDING FROM THE RADIUS AT LBL 18.  PERFORMED A MAJOR REPAIR TO CRACKED INTERCOSTAL AT LBL 18 FS 484.0 IAW WVAC EO 601R-53-1331.
